# SDR LR7A2022062403167

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 3704956
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS517 UNDERFLOOR BULKHEAD WEB DAMAGED AT LBL40-LBL51, WL140. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000711013.
